Join the 'Prevention of Osteoporosis' group to help and get support from people like you.
Prevention of Osteoporosis Questions
We found 36 questions associated with the 'Prevention of Osteoporosis' topic.
Posted 2 days ago by • 1 answer
I wear a veil for religious reasons and my doctor has told me I am vitamin D deficient and wants me to take a vitamin D supplement, but I’m just worried about the side effects.
Posted 22 Sep 2012 by • 2 answers
I was on Fosamax years ago for Osteopenia. Bone density exams showed improvement. After being on the drug for over five years studies came out suggesting that taking Fosamax for over five years was not a good idea. My GYN and I decided to take a break. A couple years after that I was struck with a ...
Posted 26 Sep 2011 by • 4 answers
My walgreens has been out my Femhrt for at least 5 weeks. They say it is a manufactor back order. My hot flashes are not on back order. There is not a generic. So what is the best replacement for this hormone replacement? Or is the manufactor going to start manufactoring Femhrt.
Posted 9 Feb 2013 by • 3 answers
I have had pain in the right leg for some time now. It appears with use of alendronate (Fosamax), and Evista. Any recommendation for a drug for osteoporosis that would not have this debilitating effect? I am included in the four percent who suffer this side effect with use of Fosamax.
Posted 3 Apr 2017 by • 2 answers
For persons who have experienced pain in joints and bones with taking Fosamax, did those symptoms subside when you stopped the drug? How long was it before you returned to normal? Did you have lasting conditions?
Posted 30 Aug 2011 by • 1 answer
Posted 20 Jun 2011 by • 2 answers
I have trigger thumb and fingers, tingling and numbness in both hands, a torn meniscus and tendonitis in addition to general inflammation. I also take Boniva and Crestor. I am constantly experiencing joint paint and would like to know how to narrow down the cause. I stopped taking the aromatase ...
Posted 28 Mar 2012 by • 2 answers
I started 2 months ago taking once a week alendronate sodium and I also have rheumatoid arthritis. So also on prednisone, leucovorin, and methotrexate. I am having issues with the alendronate such as gas and bowels frequently and very soft. Could this be due to this regiment for osteoporosis or my ...
Posted 14 Sep 2017 by • 1 answer
I was given reclast for 4-5 years until 2012. Since then, I've lost one molar. I was told my jaw was losing bone. I lost a tooth 3 years ago and now my other teeth are being affected. I am on Medicaid and feeling like a lab experiment. Medicaid will only offer tooth pulling, which is covered. ...
Posted 10 May 2011 by • 2 answers
I have osteoporosis of the spine BMD -3.1
Posted 10 Feb 2013 by • 1 answer
From letters to your forum, I notice that alendronate apparently can cause loss of bone in the jaw, resulting in loose teeth. I thought the purpose of alendronate was to prevent bone loss and osteoporosis. At 59 YO I have been taking alendronate for around five years already. Should I stop taking ...
Posted 23 Jan 2015 by • 1 answer
Posted 11 May 2017 by • 0 answers
I've had 2 or 3 annual infusions with some improvement (8% in spine; 5% in hips) but Dr. has now recommended switching to Prolia or Forteo. No side effects on Reclast and would like to know if I can use it longer as side effects for other 2 alternatives may be unacceptable. Thanks for any ...
Posted 12 Dec 2009 by • 1 answer
Can no longer swallow bigger than aspirin... bits of food catch in throat... dry cough frequent. Tests find "nothing". Also take plavix, hydrochloro., potass. Help!
Posted 13 Mar 2010 by • 1 answer
Related Condition Support Groups
Related Drug Support Groups
Fosamax, Boniva, Reclast, alendronate, Actonel, Evista, generess fe, estradiol / norgestimate, ethinyl estradiol / norethindrone, view more... Femhrt, Climara Pro, zoledronic acid, estradiol / levonorgestrel, ibandronate, risedronate, Duavee, Jinteli, raloxifene, Fyavolv, Jevantique, Prefest, Ortho-Prefest, Binosto, bazedoxifene / conjugated estrogens, Jevantique Lo